Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Actions of linearly reductive groups on PI-algebras


Author: Nikolaus Vonessen
Journal: Trans. Amer. Math. Soc. 335 (1993), 425-442
MSC: Primary 16W20; Secondary 16P40, 16R99
DOI: https://doi.org/10.1090/S0002-9947-1993-1076618-3
MathSciNet review: 1076618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a linearly reductive group acting rationally on a $ {\text{PI}}$-algebra $ R$. We study the relationship between $ R$ and the fixed ring $ {R^G}$ , generalizing earlier results obtained under the additional hypothesis that $ R$ is affine.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W20, 16P40, 16R99

Retrieve articles in all journals with MSC: 16W20, 16P40, 16R99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1076618-3
Keywords: $ {\text{PI}}$-algebras, group actions, linearly reductive groups, Noetherian rings, inner automorphisms
Article copyright: © Copyright 1993 American Mathematical Society